# SDR CALA2009062300325

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 65,805 hours, 35,005 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT FLAPS 10 AT 2000 FT ALL SELECTED GEAR DOWN, RECEIVED LIGHT INDICATION 3 GREEN AND 3 RED STEADY, NO HORN W/ FLAPS 30 AT APROX 400 FT AGL TOO LOW GEAR, WENT AROUND. CONFERRED WITH MX. NEXT APCH AND LANDING COMPLETELY NORMAL INDICATIONS ALL AROUND. CLEANED AND LUBRICATED LANDING GEAR LEVER ASSY IAW MM 32-24-02. PERFORMED SYSTEM TEST IAW MM 32-31-00, ALL NORMAL.
